# SDR SIMA992391

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 8P848430621
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABI - FLT 5251 - MAIN LANDING GEAR WOULD NOT EXTEND.  HAD TO USE MANUAL OVERRIDE.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE.  LEAK AND FUNCTIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
